# SDR BB08014

- Difficulty date: February 9, 2008
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N922UW
- Make and model: Boeing 757225
- Aircraft serial: 22202
- Aircraft time: 73,037 hours, 32,779 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015117
- Part serial: 02458
- Condition: Failed
- Location: Stab Trim Lkout
- Part time: 67,533 hours, 26,311 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLT NR 1586 - ON FINAL JUST BELOW 1,000 FT AGL 27R, A/P OFF, A/T OFF, REF 138, WIND 280 AT 14 KTS THE A/C PITCHED UP ABOUT 8 FT ROLLED RT.  CREW PUSHED A/C NOSE DOWN AND BANKED BACK LEFT.  15 SECONDS LATER DID THE SAME THING DID NOT FEEL ANY WAKE TURBULENCE.  CREW GOT STAB WARNING LIGHT ON EICAS AND OVERHEAD.  MADE NORMAL LANDING.  WAS NOT STAB NO CUTOUT NEEDED.  MAINTENANCE REMOVED AND REPLACED MODULE ASSY STAB TRIM/AILERON LOCKOUT.
